Alert archive / Kansas / Wind Advisories in 2010
Wind Advisory 4, NWS Kansas City, MO
NWS Kansas City, MO issued this wind advisory at Sep 6, 2010, 4:09 AM CDT for 7 counties in Kansas; 6 counties in Missouri. It took effect at Sep 6, 2010, 10:00 AM CDT. It was in force for 8 hr.
The area
The counties it named.
The facts
- Issued
- Sep 6, 2010, 4:09 AM CDT (09:09 UTC)
- In effect from
- Sep 6, 2010, 10:00 AM CDT
- Expired
- Sep 6, 2010, 6:00 PM CDT
- In force
- 8 hr
- Issued by
- NWS Kansas City, MO
Counties Atchison County, KS, Doniphan County, KS, Johnson County, KS, Leavenworth County, KS, Linn County, KS, Miami County, KS, Wyandotte County, KS, Buchanan County, MO, Cass County, MO, Clay County, MO, Clinton County, MO, Jackson County, MO, Platte County, MO
The radar
The Pleasant Hill radar (KEAX), 57 km from the middle of the area, began a volume at 09:13 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Topeka, KS (KTOP), launched 00:00Z, 9.2 hours before the alert went out and 78 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 133 J/kg
- Mixed-layer CIN
- -653 J/kg
- Mixed-layer LCL
- 2167 m above ground
- 0-6 km bulk shear
- 38 kt
- 0-1 km storm-relative helicity
- 182 m²/s²
- 0-3 km storm-relative helicity
- 377 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
969 WWUS73 KEAX 060909 NPWEAX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 409 AM CDT MON SEP 6 2010 ...WIND ADVISORY FROM 10 AM THROUGH 6 PM TODAY... .A TIGHT PRESSURE GRADIENT AHEAD OF A COLD FRONT...WHICH WILL SWEEP THROUGH THE REGION LATE THIS AFTERNOON AND THIS EVENING...WILL RESULT IN STRONG GUSTY WINDS ACROSS AREAS NEAR THE KANSAS AND MISSOURI BORDER TODAY. WITH STRONG WINDS ALOFT...PLENTY OF SUN SHINE...AND A DRY NEAR SURFACE LAYER...BOUNDARY LAYER MIXING FROM MID MORNING THROUGH THE AFTERNOON HOURS COULD RESULT IN SURFACE WINDS OF OF 30 MPH OR MORE WITH GUSTS ABOVE 45 MPH. KSZ025-057-060-102>105-MOZ020-021-028-029-037-043-061800- /O.NEW.KEAX.WI.Y.0004.100906T1500Z-100906T2300Z/ ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE- JOHNSON KS-BUCHANAN-CLINTON-PLATTE-CLAY-JACKSON-CASS- INCLUDING THE CITIES OF...ATCHISON...PAOLA...MOUND CITY...TROY... LEAVENWORTH...OVERLAND PARK...OLATHE...ST. JOSEPH...PLATTSBURG... PARKVILLE...PLATTE CITY...WESTON...LIBERTY...EXCELSIOR SPRINGS... KANSAS CITY...INDEPENDENCE...RAYMORE...HARRISONVILLE... PLEASANT HILL 409 AM CDT MON SEP 6 2010 ...WIND ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 6 PM CDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN KANSAS CITY/PLEASANT HILL HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 10 AM THIS MORNING TO 6 PM CDT THIS EVENING. * TIMING...AN ALREADY BREEZY WIND ACROSS THE KANSAS AND MISSOURI BORDER REGION WILL INCREASE IN SPEED THROUGH THE MORNING HOURS...REACHING ADVISORY LEVEL CRITERIA BY MID-MORNING. THESE WINDY CONDITIONS WILL THEN PERSIST THROUGH THE AFTERNOON HOURS BEFORE SUBSIDING IN THE HOURS JUST BEFORE SUNSET. * WINDS...A SOUTHERLY SURFACE WIND OF 25 TO 35 MPH...WITH OCCASIONAL GUSTS TO 45 MPH...WILL PREVAIL ACROSS THE ADVISORY AREA TODAY. * IMPACTS...THE STRONG WIND TODAY WILL MAKE DRIVING ALONG EAST WEST ORIENTED ROADS DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. ADDITIONALLY...BOATERS ON AREA LAKES SHOULD BE CAUTIOUS AS WELL. LOSE LIGHTWEIGHT OUTDOOR OBJECTS MAY BE BLOWN AWAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF AT LEAST 30 MPH ARE EXPECTED WITH GUSTS TO 45 MPH. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. ALSO...TAKE ACTION TO SECURE TRASH CANS...LAWN FURNITURE...AND OTHER LOOSE OUTDOOR OBJECTS. && $$ CUTTER
3 follow-up statements
997 WWUS73 KEAX 061709 NPWEAX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 1209 PM CDT MON SEP 6 2010 ...WIND ADVISORY CONTINUES THROUGH 6 PM TODAY... .STRONG SOUTHERLY WINDS FROM 25 TO 35 MPH WITH AN OCCASIONAL GUST TO 45 MPH CAN BE EXPECTED ACROSS EAST CENTRAL KANSAS AND PARTS OF NORTHWEST AND WEST CENTRAL MISSOURI THIS AFTERNOON. A BAND OF VERY STRONG WINDS ALOFT WILL MIX DOWN TO THE SURFACE AHEAD OF AHEAD OF AN AREA OF LOW PRESSURE OVER EASTERN NEBRASKA AND A TRAILING COLD FRONT. THIS FRONT WILL SWEEP THROUGH NORTHWEST AND WEST CENTRAL MISSOURI BY EARLY EVENING WITH THE WINDS SWITCHING TO THE NORTHWEST AND GRADUALLY DIMINISHING. KSZ025-057-060-102>105-MOZ020-021-028-029-037-043-062300- /O.CON.KEAX.WI.Y.0004.000000T0000Z-100906T2300Z/ ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE- JOHNSON KS-BUCHANAN-CLINTON-PLATTE-CLAY-JACKSON-CASS- INCLUDING THE CITIES OF...ATCHISON...PAOLA...MOUND CITY...TROY... LEAVENWORTH...OVERLAND PARK...OLATHE...ST. JOSEPH...PLATTSBURG... PARKVILLE...PLATTE CITY...WESTON...LIBERTY...EXCELSIOR SPRINGS... KANSAS CITY...INDEPENDENCE...RAYMORE...HARRISONVILLE... PLEASANT HILL 1209 PM CDT MON SEP 6 2010 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CDT THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CDT THIS EVENING. * LOCATION...EXTREME EAST CENTRAL KANSAS AND PARTS OF NORTHWEST AND WEST CENTRAL MISSOURI. * TIMING...THROUGH 6 PM. * WINDS...SOUTHERLY WINDS FROM 25 TO 35 MPH...WITH OCCASIONAL GUSTS TO 45 MPH. * IMPACTS...THE STRONG WIND WILL MAKE DRIVING ALONG EAST WEST ORIENTED ROADS DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. ADDITIONALLY...BOATERS ON AREA LAKES SHOULD BE REMAIN CAUTIOUS. LOOSE OR LIGHTWEIGHT OUTDOOR OBJECTS MAY BE BLOWN AWAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF AT LEAST 30 MPH ARE EXPECTED WITH GUSTS TO 45 MPH. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. ALSO...TAKE ACTION TO SECURE TRASH CANS...LAWN FURNITURE...AND OTHER LOOSE OUTDOOR OBJECTS. && $$ MJ
611 WWUS73 KEAX 062137 NPWEAX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 437 PM CDT MON SEP 6 2010 ...WIND ADVISORY CONTINUES THROUGH 6 PM TODAY... .STRONG SOUTHERLY WINDS FROM 25 TO 35 MPH WITH AN OCCASIONAL GUST TO 45 MPH WILL CONTINUE ACROSS EAST CENTRAL KANSAS AND PARTS OF NORTHWEST AND WEST CENTRAL MISSOURI THROUGH LATE AFTERNOON. A BAND OF VERY STRONG WINDS ALOFT IS NOW EXITING NORTHEAST KANSAS AND NORTHWEST MISSOURI SO EXPECT THE WINDS TO GRADUALLY WEAKEN THIS EVENING BEFORE SWITCHING TO THE NORTHWEST AFTER THE PASSAGE OF A COLD FRONT. KSZ025-057-060-102>105-MOZ020-021-028-029-037-043-062300- /O.CON.KEAX.WI.Y.0004.000000T0000Z-100906T2300Z/ ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE- JOHNSON KS-BUCHANAN-CLINTON-PLATTE-CLAY-JACKSON-CASS- INCLUDING THE CITIES OF...ATCHISON...PAOLA...MOUND CITY...TROY... LEAVENWORTH...OVERLAND PARK...OLATHE...ST. JOSEPH...PLATTSBURG... PARKVILLE...PLATTE CITY...WESTON...LIBERTY...EXCELSIOR SPRINGS... KANSAS CITY...INDEPENDENCE...RAYMORE...HARRISONVILLE... PLEASANT HILL 437 PM CDT MON SEP 6 2010 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CDT THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CDT THIS EVENING. * LOCATION...EXTREME EAST CENTRAL KANSAS AND PARTS OF NORTHWEST AND WEST CENTRAL MISSOURI. * TIMING...THROUGH 6 PM. * WINDS...SOUTHERLY WINDS FROM 25 TO 35 MPH...WITH OCCASIONAL GUSTS TO 45 MPH. THE WINDS WILL BEGIN TO GRADUALLY DIMINISH EARLY THIS EVENING. * IMPACTS...THE STRONG WIND WILL MAKE DRIVING ALONG EAST WEST ORIENTED ROADS DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. ADDITIONALLY...BOATERS ON AREA LAKES SHOULD BE REMAIN CAUTIOUS. LOOSE OR LIGHTWEIGHT OUTDOOR OBJECTS MAY BE BLOWN AWAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF AT LEAST 30 MPH ARE EXPECTED WITH GUSTS TO 45 MPH. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. ALSO...TAKE ACTION TO SECURE TRASH CANS...LAWN FURNITURE...AND OTHER LOOSE OUTDOOR OBJECTS. && $$ MJ
808 WWUS73 KEAX 062300 NPWEAX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 600 PM CDT MON SEP 6 2010 KSZ025-057-060-102>105-MOZ020-021-028-029-037-043-070000- /O.CAN.KEAX.WI.Y.0004.000000T0000Z-100906T2300Z/ ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE- JOHNSON KS-BUCHANAN-CLINTON-PLATTE-CLAY-JACKSON-CASS- INCLUDING THE CITIES OF...ATCHISON...PAOLA...MOUND CITY...TROY... LEAVENWORTH...OVERLAND PARK...OLATHE...ST. JOSEPH...PLATTSBURG... PARKVILLE...PLATTE CITY...WESTON...LIBERTY...EXCELSIOR SPRINGS... KANSAS CITY...INDEPENDENCE...RAYMORE...HARRISONVILLE... PLEASANT HILL 600 PM CDT MON SEP 6 2010 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN KANSAS CITY/PLEASANT HILL HAS CANCELLED THE WIND ADVISORY. WHILE SOUTHERLY WINDS WILL REMAIN STRONG AND GUSTY THROUGH THE NEXT FEW HOURS...WIND SPEEDS APPROACHING 30 MPH AND GUSTS TO NEAR 45 MPH ARE NO LONGER EXPECTED. THE WIND WILL CONTINUE TO GRADUALLY SUBSIDE THROUGH THE REST OF THE EVENING HOURS. $$ NRR
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Kansas City, MO wrote its last area forecast discussion before this wind advisory went out at Sep 6, 12:22 AM CDT, 3 hours 47 minutes earlier.
Area forecast discussion, Sep 6, 12:22 AM CDT, 3 hours 47 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 1222 AM CDT MON SEP 6 2010 ...UPDATED AVIATION DISCUSSION... .DISCUSSION... 325 PM CDT SUN SEP 5 2010 SHORT TERM (TONIGHT-TUESDAY NIGHT)... GUSTY SOUTH WINDS CONTINUE AMIDST STRONG PRESSURE FALLS AHEAD OF BROAD LEE CYCLOGENESIS. FOR TONIGHT...BOUNDARY LAYER SHOULD PARTIALLY DECOUPLE ALLOWING FOR AN INTENSE LOW LEVEL JET ACROSS THE EASTERN PLAINS AND LOWER MISSOURI RIVER VALLEY /POTENTIALLY EXCEEDING 50 KNOTS/ TO DEVELOP BY MID EVENING. WHILE THE AMBIENT AIRMASS REMAINS QUITE DRY IN THE LOWER 10KFT...THERE IS SOME MOISTURE CONTENT ABOVE AS EVIDENCE BY CURRENT SATELLITE IMAGERY AND WIDELY SCATTERED CONVECTION EARLIER TODAY. NAM ISENTROPIC PROGS SHOW RATHER INTENSE LIFT THROUGH THE 314-318K LAYER (ROUGHLY 800-600MB) LATER TONIGHT ALONG THE NOSE OF THE JET FROM WRN IA INTO NE MO. ALTHOUGH CONDENSATION PRESSURE DEFICITS SUGGEST MUCH OF THIS LIFE WILL BE WASTED OR YIELD MID CLOUDS...SUFFICIENT MOISTURE EXISTS IN THE MODEL OUTPUT TO WARRANT ISOLATED POPS OVER FAR NRN MO LATE TONIGHT INTO EARLY MONDAY. BY MID MORNING MONDAY...STRONG MECHANICAL MIXING WILL TAP THE WANING NOCTURNAL JET WHILE COUPLING WITH AN ALREADY STRONG SURFACE PRESSURE GRADIENT. SOUTHERLY WINDS WILL LIKELY RAMP UP QUICKLY TO 20 TO 25 MPH WITH GUSTS FREQUENTLY PUSHING 35 MPH...ESPECIALLY OVER EXPOSED AREAS. TEMPERATURES SHOULD TOP OUT IN THE UPPER 80S TO AROUND 90 IN MOST AREAS UNDER ABUNDANT SUNSHINE. BY LATE AFTERNOON...A DYNAMIC BUT COMPACT MID LEVEL SHORTWAVE WILL BECOME JUXTAPOSED ABOVE A DEEPENING SURFACE LOW LIFTING PAST SIOUX FALLS. THE BEST FORCING AND ASSOCIATED PACIFIC MOISTURE WILL BE FOCUSED ALONG AND NORTH OF THIS REGION...WHILE THE TRAILING PACIFIC FRONT WILL EASE INTO THE NW CWA PRIOR TO 00Z. DESPITE THE QUALITY OF STRONG VERTICAL WIND SHEAR...LIMITED CONVERGENCE...MEAGER MOISTURE AND POOR MID LEVEL LAPSE RATES WILL YIELD ONLY A SLIGHT CHANCE FOR ALONG/POST-FRONTAL CONVECTION TOMORROW AFTERNOON AND EVENING -- NONE OF WHICH IS EXPECTED TO BE PARTICULARLY STRONG. AFTER A PLEASANT DAY TUESDAY IN THE WAKE OF THIS SYSTEM...HIGH PRESSURE WILL MOVE NORTHEAST OF THE AREA TUESDAY NIGHT ALLOW FOR A BROAD WARM/MOIST ADVECTION REGIME TO ENSUE. WITH THE UPPER RIDGE MORE FAVORABLY CENTERED OVER THE SERN GULF COAST STATES...GULF MOISTURE SHOULD HAVE A MUCH EASIER TIME MOVING NORTHWARD THIS GO AROUND...AND BE ACCENTUATED BY A TROPICAL DISTURBANCE OVER THE SW GULF. WILL LIKELY SEE A BROADENING AREA OF ELEVATED SHOWERS/STORMS SPREAD NORTH INTO THE SRN PORTIONS OF THE CWA AFTER 06Z WEDNESDAY...LEADING TO A MORE ACTIVE PERIOD AHEAD. BOOKBINDER MEDIUM RANGE (WEDNESDAY THROUGH SUNDAY)... TREND IN RECENT MEDIUM RANGE MODEL FORECASTS HAVE BEEN TOWARDS CONVERGENCE IN TIMING AND PLACEMENT OF SIGNIFICANT WRN CONUS ENERGY EJECTING ACROSS THE NRN PLAINS DURING THE MIDDLE OF THE PERIOD...WHILE DAMPENING SHORTWAVE RIDGING THROUGH THE SRN AND CNTRL CONUS. WHILE CONFIDENCE IN THIS RESPECT IS INCREASING...FAR MORE SUBSTANTIAL UNCERTAINTY HAS ARISEN CONCERNING THE POSSIBILITY OF A DECAYING TROPICAL DISTURBANCE AND ASSOCIATED DEEP MOISTURE PROFILE PROPAGATING NORTHEAST FROM THE WRN GULF OF MEXICO AHEAD OF THE APPROACHING HEIGHT FALLS THROUGH THE THURSDAY/FRIDAY TIME FRAME. BASED ON MODEL CONSISTENCY AND OVERALL CONTINUITY ISSUES...STILL PREFER A GENERAL GFS/ECMWF BLEND WHICH CLOSELY RESEMBLES A GFS ENSEMBLE MEAN THROUGH THE MAJORITY OF THE PERIOD. MODEL SIGNALS FOR ELEVATED MOISTURE RETURN AND ISENTROPIC ASCENT ARE STILL QUITE EVIDENT WEDNESDAY...WITH THE BETTER THETA-E BOUNDARY LIFTING NORTH OF THE FORECAST AREA BY WEDNESDAY EVENING. MADE MINOR REVISIONS TO POPS/WX DURING THIS TIME...BASED ON THE PRESUMED THETA-E GRADIENT AND PREFERRED DIURNAL CYCLE. OTHERWISE...GIVEN THE DIFFICULTY OF FOCUSED TROPICAL MODELS TO DEPICT INTENSITIES AND TRACKS BEYOND 72 HOURS...HAVE LITTLE CONFIDENCE IN ANY GIVEN GLOBAL SCALE MODEL TO COMPLETELY RESOLVE THE REMNANTS OF THE TROPICAL DISTURBANCE CURRENTLY SPINNING ACROSS THE WRN GULF. REGARDLESS...WITH THE INFLUX OF VERY DEEP AND THICK MOISTURE PROFILES COINCIDENT WITH WHATEVER REMAINS OF THE TROPICAL SYSTEM...AND AHEAD OF THE APPROACHING TROUGH AXIS...FELT IT PRUDENT TO BEGIN INCREASING POPS (ESPECIALLY ACROSS CNTRL MISSOURI)...WITH FURTHER ADJUSTMENTS EXPECTED ONCE THE SYSTEM BECOMES BETTER ORGANIZED AND SAMPLED BY THE MORE DENSE RAOB NETWORK. BY THE END OF THE WEEK...EXPECT FROPA VERY SIMILAR TO THAT FORECAST ON MONDAY EVENING...WITH ENERGY RAPIDLY LIFTING TOWARDS WRN ONTARIO...AND FRONTOLYTIC PROCESSES PREDOMINANT OVER CNTRL/SRN MISSOURI. ASIDE FROM THURSDAY WHICH MAY FEATURE MORE EXTENSIVE CLOUD COVER ASSOCIATED WITH THE DEEP TROPICAL MOISTURE FETCH...HAVE CONTINUED TO HEDGE TEMPERATURES TOWARDS THE WARMEST ENSEMBLE MEMBER (WHICH FOR THE MOST PART CONSTITUTES THE OPERATIONAL GFS AND CORRESPONDING MEX GUIDANCE)...REPRESENTING READINGS APPROACHING 1 STANDARD DEVIATION ABOVE AVERAGE FOR THIS TIME OF YEAR. 21 && .AVIATION... THE MAIN CONCERN CONTINUES TO BE WIND. WINDS SHOULD CONTINUE AROUND 15 KTS THROUGH THE NIGHT. WILL HAVE TO WATCH KMCI AS SPEEDS MAY INCREASE TO CLOSER TO 20 KTS OVERNIGHT DUE TO A SLIGHTLY HIGHER ELEVATION/PRESSURE GRADIENT TIGHTENING/LOW LEVEL JET INCREASING TO 50-55KTS. WILL ALSO CONTINUE MENTION OF LLWS FOR ALL SITES. GUSTY WINDS WILL LIKELY INCREASE AGAIN TO 20-25KTS BY MID MORNING. THE PRESSURE GRADIENT WEAKENS AS A COLD FRONT APPROACHES BY LATE IN THE TAF PERIOD. MAY ALSO SEE SCATTERED THUNDERSTORMS LATE AFTERNOON...BUT BETTER CHANCE WILL BE DURING THE EVENING. AT THIS POINT WILL HAVE ONLY A CB GROUP TO INDICATE THE POTENTIAL OF THUNDERSTORMS SINCE THE CHANCE OF OCCURRENCE AT THE TERMINALS REMAINS LOW. NRR && .EAX WATCHES/WARNINGS/ADVISORIES... MO...NONE. KS...NONE.
Hazardous weather outlook, Sep 5, 7:00 PM CDT, 9 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 700 PM CDT SUN SEP 5 2010 KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040- 043>046-053-054-070000- ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-JOHNSON KS- ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-PUTNAM-SCHUYLER- HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-BUCHANAN-CLINTON- CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY-RAY-CARROLL-CHARITON- RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-CASS-JOHNSON MO-PETTIS- COOPER-BATES-HENRY- 700 PM CDT SUN SEP 5 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS. .DAY ONE...TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY STRONG SOUTHERLY WINDS WILL INCREASE BY MID MORNING MONDAY AHEAD OF AN APPROACHING COLD FRONT. FREQUENT GUSTS OVER 30 MPH WILL BE POSSIBLE...ESPECIALLY ACROSS WESTERN MISSOURI AND EASTERN KANSAS. THIS WILL LEAD TO A HEIGHTENED FIRE DANGER ALTHOUGH MOISTURE VALUES WILL STEADILY INCREASE THROUGHOUT THE DAY. THE FRONT WILL PUSH INTO NORTHWEST MISSOURI LATE TOMORROW AFTERNOON...WITH A FEW THUNDERSTORMS POSSIBLE ALONG AND BEHIND THIS BOUNDARY. SEVERE WEATHER IS NOT EXPECTED. A WARM AND INCREASINGLY HUMID AIRMASS WILL RETURN TO THE REGION BY MID WEEK. AS THE REMNANTS OF A TROPICAL DISTURBANCE LIFT NORTH FROM THE GULF OF MEXICO...THUNDERSTORM CHANCES WILL INCREASE FROM SOUTH TO NORTH LATE WEDNESDAY THROUGH FRIDAY. SEVERE WEATHER IS NOT EXPECTED...BUT LOCALLY HEAVY RAINFALL MAY BE POSSIBLE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED. BOOKBINDER/NRR
The office that day
Everything else NWS Kansas City, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 6, 5:29 PM CDT | Special Weather Statement | EAX | Nodaway | 31 min |
| Sep 6, 5:32 PM CDT | Severe Thunderstorm Warning | EAX | Gentry, Nodaway, Worth | 28 min |
| Sep 6, 6:10 PM CDT | Special Weather Statement | EAX | Andrew, DeKalb | 35 min |
Nearby
Wind Advisories in Kansas, 2010Wind Advisories in Missouri, 2010Every wind advisory in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.